# SDR SWAA970523

- Difficulty date: June 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22357
- Engine: Cfmint CFM563B2
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Line
- Part number: 629198
- Condition: Blown
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: X, J
- Precautionary procedure: E, A

## Discrepancy

AFTER TAKEOFF, NR 2 ENGINE FLAMED OUT.  CREW PERFORMED INFLIGHT SHUTDOWN CHECKLIST.  RETURNED TO MDW AND LANDED WITHOUT INCIDENT.  FOUND P AND D VALVE MANIFOLD FUEL LINE BLOWN OUT OF B-NUT TO ATOMIZERS.  REPLACED P AND D VALVE LINE PER BOEING M/M.
